Dozens of reports of swollen lymph nodes every day after booster shot

This is so remarkable that further research is currently being done.

Swollen lymph nodes after booster shot

Director Agnes Kant tells RTL News: “This really stands out, yes. We still have to process all those reports, but we certainly get dozens of reports a day about this at the moment. It is therefore completely clear to us that this side effect is currently more prevalent than during other vaccination rounds.”

Why only with the booster?

How is it possible that these reports did not come in after the first vaccination round? A possible explanation: “Your immune system is really kicked on with this third shot. That is of course the intention, and therefore also the name booster. But it can then happen that the immune cells in your lymph nodes also become very active, and so the lymph nodes start to swell.”

Serious consequences

So spoke RTL News a woman who suffered from swollen lymph nodes in the throat, which made it difficult to swallow. In her case, the pressure on her lymph nodes also caused a hole in her eardrum, causing her to become deaf in one ear.

Not always so intense

Kant says that the complaints are not so severe for all reporters: “Of course it can be very annoying. We also see reports that describe the bump as being as thick as a golf ball. But if you get this thickening after your vaccination, don’t worry.” Of course it is wise to pay a visit to your doctor.

Booster shot, third shot, corona pill: what are the differences?

Source: RTL News

Leave a Reply

Your email address will not be published.

This site uses Akismet to reduce spam. Learn how your comment data is processed.